Cookies?
Library Header Image
LSE Research Online LSE Library Services

The stochastic difference between econometric statistics

Robinson, Peter (1988) The stochastic difference between econometric statistics. Econometrica, 56 (3). pp. 531-548. ISSN 0012-9682

Full text not available from this repository.
Item Type: Article
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 01 Oct 2010 08:45
URI: http://eprints.lse.ac.uk/id/eprint/1563

Actions (login required)

View Item View Item